# SDR UPS07550624

- Difficulty date: August 3, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 23,181 hours, 15,755 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N10045
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT IN AFT CARGO FUSELAGE FRAME STA 1260, S26L.  ACCOMPLISHED PER FINAL EA 757-5362-27-A1730 AND UPS EO B757-5310- 27526-A AND SRM 53-00-07, DETAIL 1, FIG 201 (SHT 4 OF 15).  THIS IS A CATEGORY -B- REPAIR AND REQUIRES INSPECTION PER TABLE 11, ZONE 1, FIG 201 (SHT 10 OF 15).
